# SDR SWAA011799

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 59,321 hours, 63,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND FUSELAGE STRINGERS CRACKED AT BS 360, STR 15R & BS 540, STR 15L.                         REPAIRED STRINGERS PER SRM.
